On blow-up solutions in turbulence

A. S. Makarenko, M. N. Moskalkov, S. P. Levkov

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


Solutions of generalized hydrodynamics model equations with memory and nonlocality effects are considered. Blow-up and decreasing length scale solutions are investigated. Such solutions in the case of turbulence are discussed.

Original languageEnglish (US)
Pages (from-to)391-397
Number of pages7
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number4
StatePublished - Nov 10 1997

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy


Dive into the research topics of 'On blow-up solutions in turbulence'. Together they form a unique fingerprint.

Cite this